# SDR VNAA2022030310111

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 25,154 hours, 19,942 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 10337H9912
- Condition: Unserviceable
- Location: 200
- Part time: 25,156 hours, 19,943 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO DCA CA SIDE WINDSHIELD ARCHED AND OVERHEATED. DECLARED EMERGENCY LANDED WITHOUT INCIDENT. TAXI TO GATE MX HAS BEEN CALLED. TRUCKES ROLLED AIRCRAFT CANNOT BE FERRIED. ORF ROAD TRIP IS BE PUT TOGETHER. / REPLACED CAPT WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801-A01-PSA.
